# SDR RAIA2019230001

- Difficulty date: February 23, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,971 hours, 24,808 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK AFTER TAKE OFF. TIGHTENED CLAMP ON #2 PRSOV. OPS CHECK GOOD.
